×

Found 14,132 Documents (Results 1–100)

A generalization of \(\chi \)-binding functions. (English) Zbl 07804610

Subrahmanyam, P. V. (ed.) et al., Synergies in analysis, discrete mathematics, soft computing and modelling. Selected papers based on the presentations at the international conference FIM28-SCMSPS20, virtually, Chennai, India, November 23–27, 2020. Singapore: Springer. Forum Interdiscip. Math., 151-161 (2023).
MSC:  05C15 05C12
PDFBibTeX XMLCite
Full Text: DOI

Algebraic properties of points of some infinite-dimensional metric spaces. (English. Russian original) Zbl 07798727

J. Math. Sci., New York 276, No. 3, 430-436 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 81-87 (2020).
MSC:  11J91 11J61
PDFBibTeX XMLCite
Full Text: DOI

Infinite algebraic independence of some almost polyadic numbers. (English. Russian original) Zbl 07798718

J. Math. Sci., New York 276, No. 3, 379-383 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 29-33 (2020).
MSC:  11J91 11J61
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software